Hinyokika kiyo. Acta urologica Japonica · 2017
[A Case of Castration-Resistant Prostate Cancer with Fatal Convulsive Seizure after Administration of Enzalutamide].
Клинический случайСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Iwanishi Toshichika, Yumiba Satoru, Koida Youhei, Kobayashi Masao, Komori Kazuhiko, Ono Yutaka
Аннотация
Enzalutamide, an androgen receptor antagonist, is a standard drug for the treatment of castrationresistant prostate cancer. A 77-year-old man developed a seizure after administration of enzalutamide. The patient presented with general fatigue and high fever approximately 5 weeks after oral administration of enzalutamide. Several days later, a seizure attack occurred at home, resulting in cardiopulmonary arrest. The patient was taken to the hospital emergency room but could not be resuscitated. We described a 63-year-old man who was diagnosed with clinical T1c prostate cancer, with a Gleason score of 6 (3+3), and a preoperative prostate-specific antigen (PSA) level of 5. 27 ng/ml. Radical prostatectomy(RP) was performed and final pathologyshowed Gleason score 3+4, pT2c with negative surgical margin. In spite of suggested surgical radicality, PSA was 3.32, 4.78, 5.93 ng/ml, at 1, 2, and 3 months after RP, respectively. However, radiological investigation revealed no metastasis. Because of this clinical discrepancy, we checked the PSA-α1-antichemotrypsin level and found it to be ≦0.1 ng/ml. From these results, false PSA elevation caused byinterference of positive heterophilic antibodies was suggested and demonstrated byseveral immunoassays.